MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRICATH HEMATURIA FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRICATH HEMATURIA FOLEY CATHETER
Model Number 2551H22
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the water did not come out from the balloon of the foley catheter.
 
Additional Manufacturer Narrative
The reported event was unconfirmed since the problem could not be reproduced.The device did not fail to meet relevant specifications.The product was used for treatment purposes.The product had not caused the reported failure.No root cause could be found because the reported event was unconfirmed.An amber 3 way foley catheter was returned opened without original packaging.The balloon was inflated with 50 ccs of di water using a luer lock syringe.The balloon inflated concentrically without issue.No leaks were noted.Using a luer lock syringe the balloon was able to be fully deflated without issue.Product meets specification, as it would pass functional leak testing.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed as the reported event was unconfirmed.Corrections: d, h.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the water did not come out from the balloon of the foley catheter.Per follow up via ibc on 19jan2021, it was unknown how the water removed from the balloon of the foley catheter.

Brand Name
BARDEX LUBRICATH HEMATURIA FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11232488
Report Number1018233-2021-00133
Device Sequence Number19859668
Product Code KOD
UDI-Device Identifier00801741025150
UDI-Public(01)00801741025150
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2024
Device Model Number2551H22
Device Catalogue Number2551H22
Device Lot NumberMYDX4522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2021
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer10/02/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;